# SDR ASAA2023101345639

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 6,185 hours, 1,799 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH RTPS SHOW FAIL FAIL WHEN HF2 SELECTED. GROUNDED - YES. INTERROGATED OMF SHOWS MAINTENANCE MESSAGE 23-21042 OPENED C/B D2 AT P6-1, WAITED 30 SECONDS AND THEN CLOSED PRESSED THE HF-2 TRANSCEIVER TEST SWITCH, TEST PASSED VERIFIED OMF SHOWS MANTENANCE MESSAGE 23-21042 IS NOT ACTIVE, OK TO CONTINUE AS PER IFIM TASK 23-11-00-810-822.
